# SDR DXTA2020100404164

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 12,028 hours, 9,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM THE OUTSIDE USING THE CABIN DOOR HANDLE, DURING PREFLIGHT.  SIGN OFF.  PERFORMED VISUAL AND OPERATIONAL CHECK OF DOOR AND NO DEFECTS NOTED AT THIS TIME.  NO DEFECTS NOTED AT THIS TIME OF PRECATCH.  WORK DONE IAW 560XL AMM CH 52-10-00.
